Journal article icon

Journal article

Upper bounds in the theory of unknotting operations

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
TOPOLOGY
Volume:
37
Issue:
1
Pages:
63-73
Publication date:
1998-01-01
DOI:
ISSN:
0040-9383
Source identifiers:
30221
Language:
English
Pubs id:
pubs:30221
UUID:
uuid:4c23c8d1-dcf4-4503-a1fd-765001a96eb0
Local pid:
pubs:30221
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP